Alert archive / Texas / Tornado Warnings in 2012

Tornado Warning 12, NWS Fort Worth, TX

April 3, 2012Dallas County, Kaufman County, Rockwall County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 3, 2012, 3:15 PM CDT for Dallas County, Kaufman County, Rockwall County, Texas. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 3:15 PM CDT (20:15 UTC)
Expired
Apr 3, 2012, 4:00 PM CDT
In force
45 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Dallas County, TX, Kaufman County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 82 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:15 PM CDTHAIL 1.51 N Seagoville, TXJUST N OF SEAGOVILLE
Apr 3, 3:35 PM CDTHAIL 1.25Rockwall, TXHALF DOLLAR HAIL FALLING AT THE WALMART ON I30 AND RIDGEWAY RD.
Apr 3, 3:40 PM CDTTORNADOForney, TXON GROUND JUST WEST OF WALMART IN FORNEY
Apr 3, 4:00 PM CDTTORNADO5 S Royse City, TXEM REPORTS HOMES LEVELED POETRY RD SOUTH OF ROYSE CITY. FIRE DEPT CONDUCTING SAR.
Apr 3, 4:10 PM CDTHAIL 2.75Heath, TXGOLFBALL AND BASEBALL SIZED HAIL IN HEATH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:18 AM CDTSevere Thunderstorm WatchSPC8 hr
Apr 3, 12:08 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1939 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WFUS54 KFWD 032015
TORFWD
TXC113-257-397-032100-
/O.NEW.KFWD.TO.W.0012.120403T2015Z-120403T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 400 PM CDT

* AT 314 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF 
  SEAGOVILLE...MOVING NORTHEAST AT 30 MPH.  THERE IS ANOTHER STORM   
  WHICH MAY PRODUCE A TORNADO JUST EAST OF DALLAS...ALSO MOVING      
  NORTHEAST AT 30 MPH.  THESE TWO STORMS ARE VERY DANGEROUS AND BOTH 
  CAPABLE OF PRODUCING TORNADOES...IF YOU ARE IN THE PATH OF THESE   
  STORMS...TAKE COVER IMMEDIATELY!

* THE TORNADO WILL BE NEAR...
  SEAGOVILLE AROUND 320 PM CDT...
  BALCH SPRINGS AROUND 325 PM CDT...
  MESQUITE AROUND 330 PM CDT...
  FORNEY AND SUNNYVALE AROUND 335 PM CDT...
  GARLAND AROUND 340 PM CDT...
  HEATH...LAWRENCE AND ROWLETT AROUND 345 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 48 AND 61...
I-20 BETWEEN MILE MARKERS 473 AND 476...
I-30 BETWEEN MILE MARKERS 42 AND 66...
I-45 BETWEEN MILE MARKERS 276 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE UNDERGROUND OR TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID 
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE 
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3284 9630 3277 9624 3262 9653 3260 9666
      3267 9671 3298 9666 3298 9630
TIME...MOT...LOC 2014Z 221DEG 28KT 3264 9663

$$


CAVANAUGH
2 follow-up statements
141 
WWUS54 KFWD 032038
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
338 PM CDT TUE APR 3 2012

TXC113-257-397-032100-
/O.CON.KFWD.TO.W.0012.000000T0000Z-120403T2100Z/
DALLAS TX-KAUFMAN TX-ROCKWALL TX-
338 PM CDT TUE APR 3 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
ROCKWALL...NORTHWESTERN KAUFMAN AND NORTHEASTERN DALLAS COUNTIES...

AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS 
LOCATED NEAR FORNEY...MOVING NORTHEAST AT 35 MPH.  DOPPLER RADAR AND 
STORM SPOTTERS WERE MONITORING STRONG ROTATION ASSOCIATED WITH THIS 
STORM NEAR FORNEY.  A TORNADO IS EXPECTED TO DEVELOP AT ANY TIME.  
FORNEY AND MCLENDON-CHISHOLM ARE IN THE DIRECT PATH OF THIS 
STORM...TAKE COVER IMMEDIATELY!

THE TORNADO WILL BE NEAR...
  HEATH...ROWLETT AND SACHSE AROUND 345 PM CDT...
  MCLENDON-CHISHOLM AND ROCKWALL AROUND 350 PM CDT...
  FATE AROUND 355 PM CDT...
  ROYSE CITY AROUND 400 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-30 BETWEEN MILE MARKERS 51 AND 66...
I-635 BETWEEN MILE MARKERS 6 AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE UNDERGROUND OR TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID 
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE 
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3284 9630 3274 9636 3271 9651 3271 9657
      3298 9659 3298 9630
TIME...MOT...LOC 2036Z 224DEG 30KT 3278 9649

$$


CAVANAUGH
829 
WWUS54 KFWD 032043
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT TUE APR 3 2012

TXC113-032051-
/O.CAN.KFWD.TO.W.0012.000000T0000Z-120403T2100Z/
DALLAS TX-
343 PM CDT TUE APR 3 2012

...THE TORNADO WARNING FOR NORTHEASTERN DALLAS COUNTY IS CANCELLED...

THE TORNADO HAS MOVED EAST INTO KAUFMAN COUNTY...THEREFORE THE 
DALLAS COUNTY WARNING HAS BEEN CANCELLED.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-30 BETWEEN MILE MARKERS 50 AND 52...
I-635 BETWEEN MILE MARKERS 14 AND 18.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3274 9636 3273 9652 3298 9652 3298 9630
      3284 9630
TIME...MOT...LOC 2041Z 228DEG 33KT 3280 9643

$$

TXC257-397-032100-
/O.CON.KFWD.TO.W.0012.000000T0000Z-120403T2100Z/
KAUFMAN TX-ROCKWALL TX-
343 PM CDT TUE APR 3 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR ROCKWALL
AND NORTHWESTERN KAUFMAN COUNTIES...

AT 341 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO. 
THIS TORNADO WAS LOCATED NEAR FORNEY...MOVING NORTHEAST AT 35 MPH.  
A LARGE TORNADO HAS BEEN REPORTED BY SPOTTERS...THIS IS AN 
INCREDIBLY DANGEROUS SITUATION!  THIS TORNADO IS AT FORNEY AND HEATH 
AND MCLENDON-CHISHOLM ARE IN THE DIRECT PATH OF THIS TORNADO.  TAKE 
COVER IMMEDIATELY!

THE TORNADO WILL BE NEAR...
  MCLENDON-CHISHOLM AND ROCKWALL AROUND 350 PM CDT...
  FATE AROUND 355 PM CDT...
  ROYSE CITY AROUND 400 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-30 BETWEEN MILE MARKERS 53 AND 66...
I-635 BETWEEN MILE MARKERS 7 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LARGE...EXTREMELY DANGEROUS...AND POTENTIALLY DEADLY TORNADO HAS
BEEN CONFIRMED. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
UNDERGROUND OR TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3274 9636 3273 9652 3298 9652 3298 9630
      3284 9630
TIME...MOT...LOC 2041Z 228DEG 33KT 3280 9643

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 3, 2:44 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 3, 2:44 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT TUE APR 3 2012

.DISCUSSION...
SEVERE WEATHER THREAT WILL SHIFT EASTWARD SLOWLY BUT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS STRONG VORT LOBE ROTATING AROUND
UPPER LOW STEEPENS LAPSE RATES OVER NORTH TEXAS. ANY STORMS THAT
FORM AHEAD OF THE LINE ARE ENCOUNTERING A MOIST AIRMASS WITH
STRONG LOW LEVEL SHEAR. THEY HAVE BEEN RAPIDLY TRANSITIONING INTO
SUPER CELL STORMS AND THUS THE TORNADO THREAT WILL CONTINUE INTO
THE EVENING HOURS AS WELL. AS THE DRY LINE PUSHES EAST LATER
TODAY...CONVECTION SHOULD WEAKEN AND THEN SHUT OFF BY SUNRISE.

NORTH TEXAS SHOULD REMAIN DRY THROUGH SATURDAY AFTERNOON AS
RIDGING OCCURS ALOFT. THE NEXT COLD FRONT IS PROGGED TO DROP INTO
NORTH TEXAS AND STALL SATURDAY EVENING THROUGH MONDAY MORNING.
I HAVE CONTINUED THE LOW POPS FOR THAT TIME FRAME. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  57  77  56  77  58 /  20   5   5   0   0
WACO, TX              58  78  55  80  56 /  30   5   0   0   0
PARIS, TX             60  75  54  74  54 /  70  10  10   5   0
DENTON, TX            56  76  55  77  55 /  20   5   5   0   0
MCKINNEY, TX          57  75  55  75  53 /  40   5   5   5   0
DALLAS, TX            58  77  57  78  58 /  30   5   5   0   0
TERRELL, TX           58  76  56  76  57 /  50   5   5   0   0
CORSICANA, TX         59  77  57  79  59 /  50   5   5   0   0
TEMPLE, TX            59  78  56  81  58 /  30   5   0   0   0
MINERAL WELLS, TX     52  77  53  78  55 /  10   0   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
229 PM CDT TUE APR 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
229 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING
ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE
POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT
AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE
SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS
ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD...
HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT
OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.

In the hours before

Local storm report, Apr 3, 2:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             QUINLAN                 32.90N  96.13W
04/03/2012  E0.75 INCH       HUNT               TX   FIRE DEPT/RESCUE

            PENNY HAIL IN QUINLAN.
Local storm report, Apr 3, 2:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             FRISCO                  33.15N  96.83W
04/03/2012  E1.00 INCH       DENTON             TX   AMATEUR RADIO

            QUARTERS IN FRISCO
Local storm report, Apr 3, 2:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             GREENVILLE              33.13N  96.12W
04/03/2012  E0.88 INCH       HUNT               TX   PUBLIC

            NICKEL HAIL IN GREENVILLE.
Local storm report, Apr 3, 3:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 WNW FRISCO            33.17N  96.88W
04/03/2012  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            ONE INCH HAIL WEST SIDE OF FRISCO.
Local storm report, Apr 3, 3:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TORNADO          4 N LONE OAK            33.06N  95.93W
04/03/2012                   HUNT               TX   TRAINED SPOTTER

            POSSIBLE TORNADO NORTH OF LONE OAK HEADING NORTHEAST
Local storm report, Apr 3, 3:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             4 S FRISCO              33.09N  96.83W
04/03/2012  E1.25 INCH       DENTON             TX   TRAINED SPOTTER

            NW OF HWY 121 DALLAS NORTH TOLLWAY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:46 PM CDTSevere Thunderstorm WarningFWDYoung59 min
Apr 3, 7:00 AM CDTSpecial Weather StatementFWDStephens, Young30 min
Apr 3, 7:28 AM CDTSpecial Weather StatementFWDYoung32 min
Apr 3, 7:32 AM CDTSevere Thunderstorm WarningFWDJack, Young58 min
Apr 3, 8:11 AM CDTSevere Thunderstorm WarningFWDEastland49 min
Apr 3, 8:29 AM CDTSevere Thunderstorm WarningFWDJack, Young46 min
Apr 3, 8:35 AM CDTSpecial Weather StatementFWDMontague25 min
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningFWDEastland47 min
Apr 3, 9:01 AM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 3, 9:11 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young49 min
Apr 3, 9:27 AM CDTSpecial Weather StatementFWDPalo Pinto33 min
Apr 3, 9:41 AM CDTSpecial Weather StatementFWDComanche34 min
Apr 3, 9:49 AM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
Apr 3, 10:00 AM CDTSpecial Weather StatementFWDErath30 min
Apr 3, 10:04 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath56 min
Apr 3, 10:24 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto51 min
Apr 3, 10:40 AM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 3, 10:51 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker39 min
Apr 3, 11:11 AM CDTSevere Thunderstorm WarningFWDJack49 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningFWDParker28 min
Apr 3, 11:35 AM CDTSevere Thunderstorm WarningFWDMontague40 min
Apr 3, 11:42 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
Apr 3, 11:50 AM CDTSpecial Weather StatementFWDErath, Hood25 min
Apr 3, 11:59 AM CDTSevere Thunderstorm WarningFWDHood, Parker61 min
Apr 3, 12:05 PM CDTSevere Thunderstorm WarningFWDJack55 min
Apr 3, 12:08 PM CDTSevere Thunderstorm WarningFWDMontague67 min
Apr 3, 12:18 PM CDTSevere Thunderstorm WarningFWDJohnson57 min
Apr 3, 12:44 PM CDTTornado WarningFWDJohnson, Tarrant46 min
Apr 3, 12:51 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 12:55 PM CDTTornado Warning EmergencyFWDDallas, Ellis50 min
Apr 3, 1:16 PM CDTTornado WarningFWDParker, Tarrant44 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningFWDMontague39 min
Apr 3, 1:25 PM CDTTornado Warning EmergencyFWDDallas, Tarrant50 min
Apr 3, 1:26 PM CDTTornado Warning EmergencyFWDDallas49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningFWDBosque47 min
Apr 3, 1:34 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant41 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson45 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDTarrant60 min
Apr 3, 1:50 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 3, 2:03 PM CDTTornado WarningFWDDenton42 min
Apr 3, 2:12 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt63 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Rockwall62 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Denton, Tarrant47 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningFWDBosque, Hill60 min
Apr 3, 2:19 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant26 min
Apr 3, 2:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis56 min
Apr 3, 2:37 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains68 min
Apr 3, 2:42 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant63 min
Apr 3, 2:42 PM CDTTornado WarningFWDDelta, Hopkins, Hunt48 min
Apr 3, 2:45 PM CDTTornado WarningFWDDallas, Tarrant17 min
Apr 3, 2:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson65 min
Apr 3, 3:03 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan42 min
Apr 3, 3:20 PM CDTSevere Thunderstorm WarningFWDBell, Coryell40 min
Apr 3, 3:25 PM CDTTornado WarningFWDDelta, Hopkins50 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt62 min
Apr 3, 3:34 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis41 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDHill, McLennan46 min
Apr 3, 3:50 PM CDTTornado WarningFWDCollin, Hunt, Rockwall40 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDKaufman58 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDLamar28 min
Apr 3, 4:13 PM CDTTornado WarningFWDDelta, Hopkins, Lamar33 min
Apr 3, 4:17 PM CDTSevere Thunderstorm WarningFWDFalls, Hill, Limestone, McLennan, Navarro43 min
Apr 3, 4:24 PM CDTSevere Thunderstorm WarningFWDEllis51 min
Apr 3, 4:27 PM CDTTornado Warning EmergencyFWDHunt48 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains44 min
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt53 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Apr 3, 4:56 PM CDTTornado WarningFWDDelta, Hunt, Lamar20 min
Apr 3, 4:57 PM CDTSevere Thunderstorm WarningFWDEllis, Falls, Freestone, Henderson, Hill, Limestone and 3 more63 min
Apr 3, 5:00 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar, Rains60 min
Apr 3, 5:11 PM CDTTornado WarningFWDHopkins49 min
Apr 3, 5:36 PM CDTTornado WarningFWDHopkins24 min
Apr 3, 5:51 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt54 min
Apr 3, 5:54 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, Milam66 min
Apr 3, 5:58 PM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro62 min
Apr 3, 6:24 PM CDTSpecial Weather StatementFWDAnderson36 min
Apr 3, 6:25 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone38 min
Apr 3, 6:59 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson46 min

Nearby

Tornado Warnings in Texas, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.